# SDR RRXA97210

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899096
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FIRE WARNING ON NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE RT SIDE FAN COWL FIRE LOOP DETECTOR IAW DC-8 MM CHAPTER 26-10-1, OPERATIONAL CHECK GOOD.
